# SDR CVGA20120530002

- Difficulty date: May 30, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N95AG
- Make and model: Lear 60LEAR
- Aircraft serial: 079
- Aircraft time: 9,706 hours, 6,715 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 426EN128
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, THE LEFT THRUST REVERSER DEPLOYED AND STOWED SEVERAL TIMES BEFORE FINALLY STAYING DEPLOYED.
